# SDR USAA030092

- Difficulty date: June 6, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 035403
- Condition: Damaged
- Location: Nacelle
- Part time: 11,546 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - BEARING BORE REPAIR, SINGLE LUGE MOUNT BEARING BORE OF CROSSBEAM.  INSTALLED OVERSIZED BEARING.  (M)
